Boundary effects in large deviation problems. / Ignatiouk-Robert , Irina; Malyshev, Vadim ; Shcherbakov, Vadim.

In: Russian Mathematical Surveys, Vol. 49, No. 2, 1994, p. 41–99.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Boundary effects in large deviation problems. / Ignatiouk-Robert , Irina; Malyshev, Vadim ; Shcherbakov, Vadim.

In: Russian Mathematical Surveys, Vol. 49, No. 2, 1994, p. 41–99.

Research output: Contribution to journalArticlepeer-review

Harvard

Ignatiouk-Robert , I, Malyshev, V & Shcherbakov, V 1994, 'Boundary effects in large deviation problems', Russian Mathematical Surveys, vol. 49, no. 2, pp. 41–99.

APA

Ignatiouk-Robert , I., Malyshev, V., & Shcherbakov, V. (1994). Boundary effects in large deviation problems. Russian Mathematical Surveys, 49(2), 41–99.

Vancouver

Ignatiouk-Robert I, Malyshev V, Shcherbakov V. Boundary effects in large deviation problems. Russian Mathematical Surveys. 1994;49(2):41–99.

Author

Ignatiouk-Robert , Irina ; Malyshev, Vadim ; Shcherbakov, Vadim. / Boundary effects in large deviation problems. In: Russian Mathematical Surveys. 1994 ; Vol. 49, No. 2. pp. 41–99.

BibTeX

@article{8d0dc649cbc149e59b6f32c1c1066865,
title = "Boundary effects in large deviation problems",
author = "Irina Ignatiouk-Robert and Vadim Malyshev and Vadim Shcherbakov",
year = "1994",
language = "English",
volume = "49",
pages = "41–99",
journal = "Russian Mathematical Surveys",
number = "2",

}

RIS

TY - JOUR

T1 - Boundary effects in large deviation problems

AU - Ignatiouk-Robert , Irina

AU - Malyshev, Vadim

AU - Shcherbakov, Vadim

PY - 1994

Y1 - 1994

M3 - Article

VL - 49

SP - 41

EP - 99

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

IS - 2

ER -